Identities for certain products of theta functions

Shu Ling Chen, Sen-Shan Huang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We derive general formulas for certain products of theta functions. Several known theta function identities follow immediately from our formulas.

Original languageEnglish
Pages (from-to)5-12
Number of pages8
JournalRamanujan Journal
Volume8
Issue number1
DOIs
Publication statusPublished - 2004 Mar 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this